Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Variational methods for nonlinear elliptic eigenvalue problems


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 71 (1965), 176-183
DOI: https://doi.org/10.1090/S0002-9904-1965-11275-7
MathSciNet review: 0179459
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, A nonlinear elliptic eigenvalue problem, Dissertation, Yale University, New Haven, Conn., May 1964.
  • 2. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 3. F. E. Browder, Nonlinear elliptic problems. II, Bull. Amer. Math. Soc. 70 (1964), 299-302. MR 160033
  • 4. F. E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. (to appear). MR 156116
  • 5. F. E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Sympos. Appl. Math. Vol. 17, Amer. Math. Soc. Providence, R. I. (to appear). MR 197933
  • 6. M. A. Krasnoselski, Topological methods in the theory of nonlinear integral equations, GITTL, Moscow, 1956 (English transl., Pergamon Press, New York, 1964). MR 159197
  • 7. N. Levinson, Positive eigenfunctions for uf(u)=0, Arch. Rational Mech. Anal. 11 (1962), 258-272. MR 145216
  • 8. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 162159
  • 9. G. J. Minty, On the monotonicity of the gradient of a convex function, Pacific J. Math. 14 (1964), 243-247. MR 167859
  • 10. C. B. Morrey, Jr., Multiple integral problems in the calculus of variations and related topics, Ann. Scuola Norm Sup. Pisa 14 (1960), 1-61. MR 115117
  • 11. E. H. Rothe, Gradient mappings and extrema in Banach spaces, Duke Math. J. 15 (1948), 421-431. MR 29104
  • 12. E. H. Rothe, A note on the Banach spaces of Calkin and Morrey, Pacific J. Math. 3 (1953), 493-499. MR 56196
  • 13. S. Smale, Morse theory and a nonlinear generalization of the Dirichlet problem, Ann. of Math. (to appear).
  • 14. M. M. Vaĭnberg, Variational methods for investigation of nonlinear operators, GITTL, Moscow, 1956 (English transl., Holden Day Co., 1964).
  • 15. M. M. Vaĭnberg and R. I. Kachurovski, On the variational theory of nonlinear operators and equations, Dokl. Akad. Nauk SSSR 129 (1959), 1199-1202. MR 114103
  • 16. M. I. Višik, Quasilinear strongly elliptic systems of differential equations having divergence form, Trudy Moskov. Mat. Obšč. 12 (1963), 125-184. MR 156085


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11275-7

American Mathematical Society